# SDR SWAA2024102142950

- Difficulty date: September 27, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 12,247 hours, 5,718 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT CORNER SCUFF PLATE IS CRACKED<[01] FWD CARGO DOOR AFT CORNER SCUFF PLATE WAS REPAIRED ON BACK SHOP W/O 45978/1000 SERIAL NO: 9387843 SHOP WELD IAW SRM 53-30-15-2R-1;[02] FWD CARGO DOOR AFT CORNER SCUFF PLATE WAS REPAIRED ON BACK SHOP W/O 45978/1000/0001 SERIAL NO: 9387843 SHOP WELD IAW SRM 53-30-15-2R-1;[03] VERIFIED ITEM 2 AUDIT C/W
